# SDR AALA20130104014

- Difficulty date: December 11, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N675AN
- Make and model: Boeing 757223
- Aircraft serial: 29425
- Aircraft time: 45,361 hours, 15,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 141N51314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FLOORBEAM SUPPORT UPPER SURFACE CORRODED BODY STATION 365, RIGHT BUTTLINES 44 TO 47.  REMOVED DAMAGE AND REPAIRED SUPPORT PER EA B757-53-027701.
